# SDR AALA202110254561

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 60,012 hours, 35,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAIN CABIN DOOR WAS HARD TO SWING OPEN. STOPPED ABOUT HALFWAY HAD TO CLOSE AND OPEN 2 TIMES TO GET IT FULLY OPEN. RE ATTACHED L1 DOOR LOWER EMERGENCY LIGHT PANEL. PANEL WAS FOUND OUT OF ITS TRACK AND BINDING AGAINST THE SLIDE BUSTLE PER AMM 25-22-00.
